# SDR ABXA20230623133

- Difficulty date: May 25, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 97,652 hours, 17,591 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fairing
- Part number: 313T3381212
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED THAT THE NO. 2 PYLON AFT FAIRING INBOARD HYDRAULIC BAY CLOSEOUT PANEL (313T3381-212) HAS NUMEROUS DAMAGES. DUE TO THE EXTENT OF DAMAGES, MAINTENANCE OPTED TO REPLACE SEVERAL PARTS OF THE PANEL. THE DRAWING 313T3381-212 IS BONDED /MANUFACTURED PER BAC5514-570 (DRAWING FL 1). MAINTENANCE CANNOT ACCOMPLISH THE BAC5514 ENTIRETY AND REQUESTED TO REPLACEMENT PARTS AND BOND PER B767- 300 SRM 51-70-10 (SRM 54-53-70). REPAIRED PER ABX-REA-5450-65039-00
